# SDR C77A20120502024

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 10,865 hours, 6,279 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 17050263401
- Condition: Cracked
- Location: Zone 300
- Part time: 10,865 hours, 6,279 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT APU FIREWALL PANEL 351AZ PN 170-50263-401 HAS 0.500" CRACK AT UPPER ANGLE AND 0.450" AT LOWER ANGLE. CRACKS ROUTED OUT AND NDT PERFORMED VERIFYING NO MORE CRACKING EXISTS ON WO 485382-309 IAW ETD 2012-170-006088-A AND COMPASS EA E175-53-265 REV 1 WO 557501.
